# SDR USAA2010121793149

- Difficulty date: November 24, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: 69736972
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEVEL 2 CORROSION ON THE RIGHT HORIZONTAL STABILIZER FWD LOWER BOLT.  REPLACED THE RIGHT HORIZONTAL STABILIZER FWD LOWER BOLT IAW TASK CARD I6C55038.
